Makale
Tam Makale
Uluslararası
2003
A criterion for constantness of harmonic functions on exterior domains
APPLIED MATHEMATICS AND COMPUTATION
Cilt 143 · ss. 251–257 · 10.11.2003
Özet
Lionville's classical theorem assures that every harmonic function on the whole space R-n that is moreover bounded from below is a constant. It is easy to observe that, generally, the some result does not hold if we replace the whole space R-n with an exterior domain. In this paper we have obtained a criterion for constantness of harmonic functions defined on exterior domains. (C) 2002 Elsevier Science Inc. All rights reserved.
Atıf için künye
Özdemir, M. (2003). A criterion for constantness of harmonic functions on exterior domains. APPLIED MATHEMATICS AND COMPUTATION, 143, 251–257. https://doi.org/10.1016/s0096-3003%2802%2900357-0
BibTeX
@article{ozdemir2003-73237,
author = {Özdemir, Murat},
title = {A criterion for constantness of harmonic functions on exterior domains},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
year = {2003},
volume = {143},
pages = {251--257},
issn = {0096-3003},
doi = {10.1016/s0096-3003(02)00357-0},
url = {https://akademik.atauni.edu.tr/yayinlar/73237-a-criterion-for-constantness-of-harmonic-functions-on-exterior-domains}
}